# SDR AT0000061

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON FORWARD CARGO LOWER DOOR JAMB.  REMOVED AND REPLACED LOWER CARGO DOOR JAMB IAW DC9 SRM 51-10-04, 51-10-03, AND 53-05 FIG 4A.
